# SDR CA041209008

- Difficulty date: November 19, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 9,193 hours
- Engine: Allsn 250C20
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 6875632
- Condition: Cracked
- Location: Fuel Control
- Stage of operation: HO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE ON A SLING OPERATION, PILOT NOTICED A FLUID LEAKING FROM THE BELLY IN THE CARGO MIRROR. THE AIRCRAFT WAS LANDED IMMEDIATELY AND IT WAS DISCOVERED THAT FUEL WAS LEAKING FROM A FUEL LINE FITTING. THE ENGINE WAS SHUT DOWN AND THE LINE WAS CHECKED FOR TIGHTNESS AND WITNESS MARK. AS THE LINE WAS FOUND TORQUED SATISFACTORILY, THE LINE WAS REMOVED AND THE CRACKWAS DISCOVERED. THE LINE HAD BEEN INSTALLED SERVICEABLE.NO LOSS OF POWER OR OTHER OPERATIONAL DISCREPANCIES WERE NOTED WHILE IN FLIGHT.
